New Mexico, 2008Hail and Damaging Wind in New Mexico, May 5, 2008
May 5, 2008 · NWS MAF · 7 events in 1 county or zone
As an upper level low pressure system progressed eastward across the Baja of California, an upper level disturbance traversed over the region and provided needed atmospheric lift. Status clouds encompassing the area during the morning hours quickly dissipated, allowing for good surface heating.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $25,000
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
As an upper level low pressure system progressed eastward across the Baja of California, an upper level disturbance traversed over the region and provided needed atmospheric lift. Status clouds encompassing the area during the morning hours quickly dissipated, allowing for good surface heating. This combination of clearing and atmospheric lift along with abundant low level moisture set the stage for thunderstorm development across southeastern New Mexico and west Texas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before the first event at May 5, 6:58 PM MST, 12 minutes earlier.
Area forecast discussion, May 5, 6:58 PM MST, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
858 PM CDT MON MAY 5 2008
.UPDATE...
UPDATE TO DROP SVR TSTM WATCH 263 FOR TRANS PECOS/SRN PB. STILL
MAY BE SOME STRONG/BRIEFLY SVR STORMS NEXT FEW HRS THERE. HAVE
ALSO ISSUED NEW WATCH 264 FOR SE NM/GAINES COUNTY UNTIL 2 AM CDT/1AM
MDT WHERE BETTER CHANCE OF STORMS WILL BE WITH LLJ.
&&
.PREV DISCUSSION... /ISSUED 653 PM CDT MON MAY 5 2008/
AVIATION...
ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THIS EVENING
AND TONIGHT. HAIL...GUSTY WINDS...AND HEAVY RAINFALL ARE POSSIBLE
WITH THESE STORMS. CIGS MAY BECOME MVFR/IFR IF THIS ACTIVITY NEARS
A TERMINAL BUT EXPECTED TO BE VFR OTHERWISE. WINDS WILL REMAIN
SOUTHEASTERLY FOR ALL SITES THROUGH THROUGH THE NIGHT. BY TOMORROW
AFTERNOON...WINDS AT KCNM AND KHOB WILL SHIFT AROUND TO OUT OF
THE SOUTHWEST WHILE THEY WILL REMAIN SOUTHEASTERLY FOR ALL OTHER
SITES. PRECIPITATION CHANCES WILL BE LOWER IN THE MORNING AND THEN
INCREASE AGAIN TOMORROW AFTERNOON AS THUNDERSTORM ACTIVITY WILL BE
POSSIBLE AGAIN.
PREV DISCUSSION... /ISSUED 348 PM CDT MON MAY 5 2008/
UPDATE...
HAVE UPDATED PRODUCTS TO REFLECT SVR TSTM WATCH 263 TIL 9 PM CDT
FOR SRN PB AND ALL OF THE TRANS PECOS.
PREV DISCUSSION... /ISSUED 302 PM CDT MON MAY 5 2008/
DISCUSSION...
ACTIVE WEATHER PATTERN THE NEXT FEW DAYS COURTESY OF A LARGE
UPPER LEVEL LOW OFF THE BAJA PENINSULA THIS AFTERNOON. DEEP
SURFACE LAYER OF MOISTURE COMBINED WITH SURFACE HEATING FROM
ERODING CLOUDS WILL DESTABILIZE MUCH OF THE PERMIAN BASIN LATE
THIS AFTERNOON...BUT I BELIEVE IT WILL BE WEAK IMPULSES THIS
EVENING COMBINED WITH A DEVELOPING LOW LEVEL JET THAT WILL GET
MOST OF THE CONVECTION STARTED AND CONTINUE INTO THE EARLY MORNING
HOURS. TONIGHTS CONVECTION WILL STABILIZE THINGS TUE MORNING INTO
THE AFTERNOON BEFORE ANOTHER ROUND STARTS TOMORROW EVENING. THE
GFS HAS CHANGED ITS HANDLING OF THIS SYSTEM FROM YESTERDAY
BRINGING A STRONGER UPPER JET INTO WEST TEXAS. THIS COMBINED WITH
UPPER DIFFLUENCE AND A SHARPENING DRYLINE FOR LOW LEVEL
CONVERGENCE COULD MAKE SEVERE WEATHER CHANCES TOMORROW EVEN
GREATER THAN TODAY. GENERALLY UPPED POPS TONIGHT AND TOMORROW
NIGHT TO CORRESPOND WITH THIS REASONING.
THE UPPER LOW MOVES ACROSS WEST TEXAS BRINGING DRY AIR EAST ACROSS
THE ENTIRE CWA. THE LATEST GFS HAS CHANGED THE PATH OF THE LOW
BRINGING IT FURTHER SOUTH ACROSS LUBBOCK AS OPPOSED TO YESTERDAY
WHEN IT TOOK IT ACROSS THE TEXAS PANHANDLE. THE PATH OF THIS LOW
WILL DETERMINE WIND SPEEDS ON WEDNESDAY...BUT FOR NOW IT STILL
LOOKS LIKE RED FLAG CRITERIA WILL BE MET THOUGH IT IS NOT AS
PROMISING AS IT WAS YESTERDAY. A WEAK FRONT TRIES TO MOVE IN
BEHIND THE UPPER LOW THURSDAY BUT WILL PULL UP STATIONARY ACROSS
THE PB AND MOVE BACK NORTHWARD. GFS AND ECMWF BOTH POINT TO A
FRONTAL PASSAGE ON SUNDAY WHICH WILL BRING ONLY A BRIEF COOLING IN
TEMPS.
HENNIG
FIRE WEATHER...
FAIRLY MOIST CONDITIONS PREVAILED ACROSS SOUTHEAST NEW MEXICO AND
WEST TEXAS THIS AFTERNOON AS GUSTY SOUTHEAST WINDS PREVAILED MOST
LOCATIONS. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE
HIGHER TERRAIN THIS AFTERNOON...THEN MOVE EASTWARD THIS EVENING.
SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING
WINDS THE MAIN THREATS...ALONG WITH LOCALLY HEAVY RAINFALL.
RECOVERY TONIGHT WILL BE GOOD OR BETTER AREAWIDE AS SOUTHEAST WINDS
PERSIST OVER THE REGION...BUT MORE SOUTHERLY WINDS OVER THE HIGHER
TERRAIN MAY ALLOW FOR DECREASING RH/S LATE THERE. WINDS WILL BECOME
MORE SOUTHWESTERLY OVER THE HIGHER TERRAIN BY TUESDAY AFTERNOON...
WHICH WILL RESULT IN MINIMUM AFTERNOON RH/S DROPPING TO 10 TO 15
PERCENT FROM THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO
PLAINS...SOUTH THROUGH THE UPPER TRANS PECOS...VAN HORN AREA AND
MARFA PLATEAU. WIND SPEEDS COULD EXCEED 20 MPH IN THESE AREAS...SO
WILL ISSUE A FIRE WEATHER WATCH FROM 06/18Z UNTIL 07/03Z.
AS AN UPPER LEVEL STORM SYSTEM MOVES EAST ACROSS THE AREA TUESDAY
NIGHT...WEST WINDS WILL INCREASE AND PUSH DRIER AIR EASTWARD ACROSS
THE AREA. AT THIS TIME...IT APPEARS RECOVERY WILL BE VERY POOR TO
POOR BUT RH/S WILL GENERALLY BE 15 TO 25 PERCENT. DUE TO THE
POSSIBILITY OF RAIN TONIGHT AND TUESDAY NIGHT...AND WHAT APPEARS TO
BE MARGINALLY LOW RH/S...WILL ALLOW SUBSEQUENT SHIFTS TO ASCERTAIN
WHETHER A FIRE WEATHER WATCH MAY BE NEEDED FOR THE REST OF TUESDAY
NIGHT. THE FIRE WEATHER WATCH FOR ALL SOUTHEAST NEW MEXICO AND WEST
TEXAS WILL REMAIN IN EFFECT WEDNESDAY AS WEST WINDS WILL INCREASE
AREAWIDE AND MINIMUM AFTERNOON RH/S OF 15 PERCENT OR BELOW ARE
EXPECTED AREAWIDE.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM 9 AM TO 6 PM MDT WEDNESDAY FOR THE
FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
FIRE WEATHER WATCH FROM 12 PM TO 9 PM MDT TUESDAY FOR THE
FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
TX...FIRE WEATHER WATCH FROM 10 AM CDT /9 AM MDT/ TO 7 PM CDT /6 PM
MDT/ WEDNESDAY FOR THE FOLLOWING ZONES...ANDREWS...BIG BEND
AREA...BORDEN...CRANE...DAVIS/APACHE MOUNTAINS AREA...
DAWSON...ECTOR...GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...
HOWARD...LOVING...MARFA PLATEAU...MARTIN...MIDLAND...
MITCHELL...PECOS...PRESIDIO VALLEY...REAGAN...REEVES COUNTY
AND UPPER TRANS PECOS...SCURRY...TERRELL...UPTON...VAN HORN
AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.
FIRE WEATHER WATCH FROM 1 PM CDT /12 PM MDT/ TO 10 PM CDT /9 PM
MDT/ TUESDAY FOR THE FOLLOWING ZONES...DAVIS/APACHE
MOUNTAINS AREA...GUADALUPE MOUNTAINS...LOVING...MARFA
PLATEAU...REEVES COUNTY AND UPPER TRANS PECOS...VAN HORN
AND HIGHWAY 54 CORRIDOR.
&&Hazardous weather outlook, May 5, 10:27 AM MST, 8 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1227 PM CDT MON MAY 5 2008
NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-061730-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
1227 PM CDT MON MAY 5 2008 /1127 AM MDT MON MAY 5 2008/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF SOUTHEAST
NEW MEXICO AND WEST TEXAS FROM LATE THIS AFTERNOON THROUGH MUCH OF
THE NIGHT. ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING
LARGE HAIL AND DAMAGING WINDS...IN ADDITION TO LOCALLY HEAVY
RAINFALL.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY AFTERNOON AND
TUESDAY NIGHT. SOME OF THE STORMS THAT DEVELOP COULD PRODUCE VERY
LARGE HAIL...DAMAGING WINDS...IF NOT AN ISOLATED TORNADO OR TWO.
LOCALLY HEAVY RAINFALL WILL ALSO BE A THREAT.
ON WEDNESDAY...GUSTY WEST WINDS ARE EXPECTED TO AFFECT THE FORECAST
AREA...WHICH WILL ALLOW FOR DRIER CONDITIONS. FIRE WEATHER WILL BE
A CONCERN WEDNESDAY...ESPECIALLY ACROSS AREAS THAT DO NOT RECEIVE
RAIN TODAY OR TUESDAY. A FIRE WEATHER WATCH IS IN EFFECT ACROSS
ALL OF SOUTHEAST NEW MEXICO AND WEST TEXAS FROM 10 AM UNTIL 7 PM
CDT WEDNESDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING...
AND AGAIN TUESDAY AFTERNOON AND EVENING.
THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, May 5, 4:44 PM MST, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
644 PM CDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM HAIL 14 W FORT STOCKTON 30.89N 103.12W
05/05/2008 M0.88 INCH PECOS TX LAW ENFORCEMENT
NICKEL SIZED HAIL WAS REPORTED ALONG I-10 AT MILE MARKER
244.
&&
CDANIELSLocal storm report, May 5, 5:22 PM MST, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
722 PM CDT MON MAY 05 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 28 W FORT STOCKTON 30.89N 103.36W
05/05/2008 M2.00 INCH PECOS TX TRAINED SPOTTER
&&
CDANIELSSpecial weather statement, May 5, 6:13 PM MST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
813 PM CDT MON MAY 5 2008
TXZ058-067-075-060145-
WARD-PECOS-REEVES COUNTY AND UPPER TRANS PECOS-
813 PM CDT MON MAY 5 2008
...SIGNIFICANT WEATHER ALERT...
THIS SIGNIFICANT WEATHER ALERT IS FOR EAST CENTRAL REEVES...NORTH
CENTRAL PECOS AND SOUTH CENTRAL WARD COUNTIES.
AT 813 PM CDT...AN INTENSIFYING THUNDERSTORM WAS LOCATED 10 MILES
EAST OF TOYAH LAKE OVER EXTREME EAST CENTRAL REEVES COUNTY...MOVING
NORTHEAST AT 25 MPH.
AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHEAST NEW MEXICO. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR SOUTHWESTERN
TEXAS.
GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
Special weather statement, May 5, 6:36 PM MST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
836 PM CDT MON MAY 5 2008
NMZ027-028-TXZ258-060200-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
GUADALUPE MOUNTAINS-
736 PM MDT MON MAY 5 2008
...SIGNIFICANT WEATHER ALERT...
THIS SIGNIFICANT WEATHER ALERT IS FOR NORTH CENTRAL CULBERSON AND
SOUTHWESTERN EDDY COUNTIES.
AT 736 PM MDT/836 PM CDT/...AN INTENSIFYING THUNDERSTORM WAS LOCATED
7 MILES NORTHEAST OF MCKITTRICK CANYON ...MOVING NORTHEAST AT 17 MPH.
GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY
EVENING/900 PM CDT MONDAY EVENING/ FOR SOUTHEAST NEW MEXICO. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM MDT MONDAY
EVENING/900 PM CDT MONDAY EVENING/ FOR SOUTHWESTERN TEXAS. A SEVERE
THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 100 AM MDT TUESDAY
MORNING/200 AM CDT TUESDAY MORNING/ FOR SOUTHEAST NEW MEXICO AND WEST
TEXAS.
Special weather statement, May 5, 6:43 PM MST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
843 PM CDT MON MAY 5 2008
TXZ058-075-060215-
PECOS-REEVES COUNTY AND UPPER TRANS PECOS-
843 PM CDT MON MAY 5 2008
...SIGNIFICANT WEATHER ALERT...
THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN PECOS AND
SOUTHEASTERN REEVES COUNTIES.
AT 843 PM CDT...AN INTENSIFYING THUNDERSTORM WAS LOCATED 15 MILES
EAST-SOUTHEAST OF VERHALEN BETWEEN U.S. HIGHWAY 285 AND INTERSTATE
10 OVER SOUTHEASTERN REEVES COUNTY ...MOVING NORTHEAST AT 24 MPH.
AS THIS THUNDERSTORM INCREASES...SEVERE WEATHER MAY DEVELOP RAPIDLY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR SOUTHWESTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT UNTIL 200 AM CDT TUESDAY MORNING FOR SOUTHEAST NEW
MEXICO AND WEST TEXAS.
GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
Hail, Eddy
- When
- May 5, 7:10 PM MST to 7:25 PM MST
- Where
- Eddy County, 4.87 mi S of Whites City
- Measured
- 4.25 in hail
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 32.100, -104.380
An off duty police officer reported softball sized hail at the Washington Ranch. Windows were broken and the north side of a home was damaged as this storm moved through.
Hail, Eddy
- When
- May 5, 7:45 PM MST to 7:50 PM MST
- Where
- Eddy County, 10 mi NW of Carlsbad
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.522, -104.351
Quarter sized hail was reported at Brantley Dam.
Hail, Eddy
- When
- May 5, 8:19 PM MST to 8:30 PM MST
- Where
- Eddy County, 3 mi S of Whites City
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.127, -104.370
Hail, Eddy
- When
- May 5, 9:00 PM MST to 9:05 PM MST
- Where
- Eddy County, 0.91 mi NW of Whites City
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.180, -104.380
Hail, Eddy
- When
- May 5, 9:08 PM MST to 9:15 PM MST
- Where
- Eddy County, 1.5 mi NNW of Hope
- Measured
- 0.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 32.820, -104.740
Thunderstorm Wind, Eddy
- When
- May 5, 9:14 PM MST to 9:20 PM MST
- Where
- Eddy County, Carlsbad
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 32.420, -104.230
Large tree limbs were downed by strong thunderstorm winds.
Hail, Eddy
- When
- May 5, 9:29 PM MST to 9:45 PM MST
- Where
- Eddy County, 5 mi S of Carlsbad
- Measured
- 1.75 in hail
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 32.348, -104.230
Penny to golfball sized hail was reported on the south side of Carlsbad.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in New Mexico, May 5 to 7, 2008$3.0 million · 2.75 in hail · 18 events
- Hail in Kansas, May 5, 2008$204,000 · 1 in hail · 5 events
- Tornadoes and Hail in Texas, May 5 to 7, 2008$90,000 · EF0 · 12 events
- Hail and Damaging Winds in Kansas, May 5, 2008$10,000 · 4.25 in hail · 41 events
- Hail and Damaging Winds in Kansas, May 5, 2008$25,000 · 1.75 in hail · 20 events
- Hail and Damaging Winds in Texas, May 5 to 6, 2008$15,000 · 1.75 in hail · 8 events
- Flash Flood in Texas, May 5, 2008$20,000 · 1 event
- Flash Flood and Hail in Oklahoma, May 5, 20081.75 in hail · 13 events
- Frost and Freeze in New York, May 5, 200812 events
- Hail in Kansas, May 5, 20081.75 in hail · 10 events
- Hail in North Carolina, May 5, 20080.88 in hail · 7 events
- Hail in Texas, May 5, 20081 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 91790, 91789, 91791, 91792, 91793, 91795, 91794.